MathSciNet Relay Station
MathSciNet bibliographic data
MR233316 (38 #1638) 53.73
Sanwal, J. C. On complete locally euclidean spaces. Proc. Amer. Math. Soc. 19 1968 1183–1184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement